# SDR ASOA201201030

- Difficulty date: March 27, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 7,949 hours, 5,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A SAYS MEGAPHONE DOES NOT TEST. R & R MEGAPHONE BATTERY IAW AMM 25-61-14.  OPS CHECKED GOOD. NO FURTHER FAULTS.
